Researcher's database
Japanese
閉じる
SHIMANO Kazufumi
Department / Course
Bunkyo University Faculty of Education School Education Course
Job
Instructor
Book and thesis
Papers
The Solution of Linear Difference Equations and Related Remarks Annual Report of Faculty of Educations, Bunkyo University,pp.67-75 (Sole-authored) 2025
Papers
Homogenization and penalization of functional first-order PDE, Nonlinear Differential Equations and Applications Nonlinear Differential Equations and Applications 13 (1),pp.1-21 (Sole-authored) 2006
Papers
Homogenization and penalization of Hamilton-Jacobi equations with integral terms 京都大学数理解析研究所講究録 (1372),pp.32-38 (Sole-authored) 2004
Papers
Viscosity solutions of Hamilton-Jacobi equations and applications to optimal control and asymptotic problems (Sole-authored) 2003/09
Papers
Asymptotic Analysis for a Class of Infinite Systems of First-Order PDE: Nonlinear Parabolic PDE in the Singular Limit, Communications in Partial Differential Equations Communications in Partial Differential Equations 28 (1&2),pp.409-438 (Co-authored) 2003
Papers
Asymptotic analysis for the Cauchy problem for a functional PDE 京都大学数理解析研究所講究録 (1323),pp.147-161 (Sole-authored) 2003
Papers
A Class of Hamilton-Jacobi Equations with Unbounded Coefficients in Hilbert Spaces Applied Mathematics & Optimization 45 (1),pp.75-98 (Sole-authored) 2002
Papers
Hamilton-Jacobi equations in Hilbert spaces with applications to Navier-Stokes equations 京都大学数理解析研究所講究録 (1197),pp.73-83 (Sole-authored) 2001
Papers
Viscosity solutions of Hamilton-Jacobi equations with an unbounded perturbation term in Hilbert spaces (Sole-authored) 2000/03
閉じる